# SDR 2014FA0000163

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: General aviation
- Aircraft: IU6R
- Make and model: Doug MD 83
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Valve
- Part number: 07113460063
- Part serial: 1241A
- Condition: Cracked
- Location: Thrust Reversers
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER CONTROL VALVE HAS A PIN HOLE LEAK ON THE SIDE OF THE PRESSURE PORT.
